Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 27, NWS Tampa Bay, FL

June 24, 20126 counties in Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 24, 2012, 9:07 PM EDT for 6 counties in Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2012, 9:07 PM EDT (01:07 UTC)
Expired
Jun 24, 2012, 9:45 PM EDT
In force
38 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Charlotte County, FL, DeSoto County, FL, Hardee County, FL, Lee County, FL, Manatee County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 102 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 7:46 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 1.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
2.4
Supercell composite
15.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WUUS52 KTBW 250107
SVRTBW
FLC015-027-049-071-081-115-250145-
/O.NEW.KTBW.SV.W.0027.120625T0107Z-120625T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
907 PM EDT SUN JUN 24 2012

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEE COUNTY IN SOUTHWEST FLORIDA...
  DESOTO COUNTY IN SOUTH CENTRAL FLORIDA...
  HARDEE COUNTY IN CENTRAL FLORIDA...
  SARASOTA COUNTY IN WEST CENTRAL FLORIDA...
  MANATEE COUNTY IN WEST CENTRAL FLORIDA...
  CHARLOTTE COUNTY IN SOUTHWEST FLORIDA...

* UNTIL 945 PM EDT.

* AT 906 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM MYAKKA CITY TO 15 MILES SOUTHEAST OF SOUTHWEST FLORIDA
  AIRPORT...OR ALONG A LINE EXTENDING FROM 19 MILES NORTH OF NORTH
  PORT TO 10 MILES WEST OF IMMOKALEE...AND MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LEHIGH ACRES...ARCADIA...FORT MYERS SHORES...FORT OGDEN...BABCOCK
  WEBB WMA...BABCOCK RANCH...LIMESTONE AND SWEETWATER.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 136 AND 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
WESTERN FLORIDA.

&&

LAT...LON 2739 8233 2746 8172 2720 8156 2642 8156
      2641 8166 2631 8166
TIME...MOT...LOC 0107Z 263DEG 42KT 2733 8217 2637 8159

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:57 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 24, 7:57 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
757 PM EDT SUN JUN 24 2012

.UPDATE...
AFTER COORDINATION WITH THE STORM PREDICTION CENTER WILL BE
UPDATING THE ZONES AND COASTAL PRODUCTS SHORTLY TO INCLUDE
HEADLINES TO INCLUDE NEW TORNADO WATCH NUMBER 423 WHICH WILL
REPLACE TORNADO WATCH 422 AND WILL BE IN EFFECT UNTIL 5 AM EDT
MONDAY MORNING. ZONE AND COASTAL PRODUCTS WILL BE OUT SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 302 PM EDT SUN JUN 24 2012/

..TROPICAL STORM WATCH CONTINUES FOR THE NATURE COAST THROUGH PASCO
COUNTY AND TROPICAL STORM WARNING CONTINUES FOR NORTHERN COASTAL
WATERS...

SHORT TERM (TONIGHT-TUESDAY)...
ALL WATCHES...WARNINGS AND ADVISORIES CONTINUE AS IS AT THIS TIME.
PLEASE SEE THE W/W/A SECTION FOR A LISTING OF PRODUCTS AS WELL AS
THE HLS FOR INFORMATION ON TROPICAL STORM DEBBY. THE SHORT TERM
FORECAST IS HIGHLY DEPENDENT UPON DEBBY'S DEVELOPMENT AND
MOVEMENT. AT THIS TIME...DEBBY IS EXPECTED TO CONTINUE SLOWLY
MOVING NORTH OVER THE NE GULF OF MEXICO FOR THE NEXT 24 HOURS.
THIS WILL KEEP PERIODS OF RAIN WITH EMBEDDED THUNDERSTORMS MOVING
OVER THE AREA THROUGH MONDAY. SOME FLOODING IS POSSIBLE WITH
ADDITIONAL HIGH RAINFALL TOTALS TO THE ALREADY SATURATED GROUNDS.
SURGE OF 3-5 FEET WILL BE POSSIBLE ALONG THE LEVY...CITRUS..AND
HERNANDO COUNTY COASTLINES WITH 1-3 FEET POSSIBLE ACROSS THE REST
OF THE AREA. THE HIGHEST SURGE HEIGHTS WILL OCCUR WITH THE HIGH
TIDES...WHICH FOR THIS EVENING IS GENERALLY BETWEEN 5:30 AND 6:30
PM EDT THIS EVENING. SOME OVERWASHING IS ALREADY OCCURRING IN
ANNA MARIA ISLAND. HIGH SURF AND RIP CURRENTS WILL CONTINUE WITH
THE HIGH WINDS...BUILDING SEAS AND A DEEP SW SWELL IN PLACE.

LONG TERM (TUESDAY NIGHT-SATURDAY)...
ONCE AGAIN THE EXTENDED PORTION OF THE FORECAST IS HIGHLY
DEPENDENT ON THE EVENTUAL TRACK AND INTENSITY OF WHAT IS CURRENTLY
TROPICAL STORM DEBBY. BASED ON A WESTWARD TRACK...THE SUB-TROPICAL
RIDGE WOULD BUILD BACK IN FROM THE EAST RESULTING IN A RETURN TO
MORE TYPICAL AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY. THE GFS
AND CANADIAN MODELS HAVE DEBBY MOVING THROUGH NORTH FLORIDA THEN
OUT INTO THE ATLANTIC BY WEDNESDAY. THIS WOULD BRING NORTHWEST
WINDS AND DRIER AIR TO OUR REGION BY THURSDAY. FOR NOW...WILL
CONTINUE TO FOLLOW THE MOST LIKELY SCENARIO KEEPING ENOUGH
MOISTURE IN PLACE FOR NEAR-NORMAL RAIN CHANCES EACH AFTERNOON.

ONLY MINOR TWEAKS HAD TO BE MADE TO THE EXTENDED PORTION OF THE
FORECAST WHICH RELIES HEAVILY ON THE ECMWF.

AVIATION...
PREVAILING MVFR CIGS AS BANDS FROM DEBBY MOVE THROUGH WITH RA AND
GUSTY WINDS ALONG WITH TEMPO IFR CONDITIONS THROUGH MUCH OF THIS
EVENING.

MARINE...
THE TROPICAL STORM WARNINGS CONTINUE ACROSS THE NORTHERN WATERS
WITH THE SMALL CRAFT ADVISORY CONTINUING FOR THE REST OF THE
WATERS. SEAS WILL BUILD UP TO 16-18 FEET IN THE WARNING AREAS.
THESE CONDITIONS WILL LIKELY CONTINUE THROUGH MONDAY AS TROPICAL
STORM DEBBY SLOWLY DRIFTS NORTH. CONDITIONS ARE THEN EXPECTED TO
IMPROVE THROUGH MID-WEEK ONCE DEBBY MOVES AWAY FROM THE AREA.

FIRE WEATHER...
NO CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  76  86  80  90 /  90  80  60  60
FMY  75  86  77  90 /  90  70  60  60
GIF  74  87  77  91 /  90  70  60  60
SRQ  77  87  79  91 /  90  80  60  60
BKV  74  87  76  91 /  90  80  70  60
SPG  77  86  80  90 /  90  80  60  60

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...COASTAL FLOOD WARNING UNTIL 8 PM EDT MONDAY FOR CITRUS-
     HERNANDO-HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-
     SARASOTA.

     FLOOD WATCH THROUGH MONDAY EVENING FOR CHARLOTTE-CITRUS-
     DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     TROPICAL STORM WATCH FOR CITRUS-HERNANDO-HILLSBOROUGH-LEVY-
     MANATEE-PASCO-PINELLAS-SARASOTA.

     HIGH SURF ADVISORY UNTIL 8 PM EDT MONDAY FOR CHARLOTTE-
     HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

     COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR CHARLOTTE-
     LEE.

GULF WATERS...TROPICAL STORM WATCH FOR TAMPA BAY WATERS.

     TROPICAL STORM WARNING FOR ENGLEWOOD TO TARPON SPRINGS OUT
     20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
     TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 4 PM EDT TUESDAY FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM...63/JILLSON
AVIATION...21/JELSEMA
UPDATE...57/MCMICHAEL
Hazardous weather outlook, Jun 24, 5:50 AM EDT, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
550 AM EDT SUN JUN 24 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-242200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
550 AM EDT SUN JUN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

TROPICAL STORM DEBBY OVER THE NORTH-CENTRAL GULF OF MEXICO WILL
CONTINUE DRIFTING NORTH TODAY...THEN TURN TOWARD THE WEST ON
MONDAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE
NEXT COUPLE OF DAYS.

...THUNDERSTORM IMPACT...
WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE
ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL BE
WATERSPOUTS AND THE POSSIBILITY OF TORNADOES.

...FLOOD IMPACT...
BOTH RIVER AND URBAN FLOODING ARE POSSIBLE TODAY AS HEAVY RAIN
AFFECTS THE REGION. WIDESPREAD FLOODING IS NOT EXPECTED.

...COASTAL FLOOD IMPACT...
MODERATE COASTAL FLOODING AT TIMES OF HIGH TIDES IS EXPECTED OVER
PORTIONS OF THE NATURE COAST. MINOR FLOODING COULD OCCUR ELSEWHERE
DURING HIGH TIDES.

...RIP CURRENT IMPACT...
THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS TODAY AND TONIGHT.

...WATERSPOUT IMPACT...
WATERSPOUTS ARE LIKELY IN THE OUTER RAIN BANDS ASSOCIATED WITH
TROPICAL STORM DEBBY TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
NORTH OF ENGLEWOOD AND BEYOND 20 MILES FROM THE COAST...TROPICAL
STORM FORCE WINDS ARE LIKELY WITH SEAS UP TO 15 FEET. ELSEWHERE
WINDS WILL BE 20 TO 25 KNOTS WITH GUSTS NEAR GALE FORCE...
ESPECIALLY IN SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH
MONDAY...THEN CONDITIONS WILL SLOWLY IMPROVE AS DEBBY MOVES
WESTWARD AWAY FROM THE AREA TOWARD MID-WEEK.

...THUNDERSTORM IMPACT...
THE THREAT FOR ISOLATED TORNADOES IN THUNDERSTORMS MAY CONTINUE ON
MONDAY...THEN WE WILL TRANSITION BACK TO A MORE TYPICAL REGIME OF
AFTERNOON THUNDERSTORMS EACH DAY.

...FLOOD IMPACT...
SOME RIVER AND URBAN FLOODING WILL BE POSSIBLE...ESPECIALLY MONDAY
AND TUESDAY.

...COASTAL FLOOD IMPACT...
MODERATE COASTAL FLOODING WILL CONTINUE OVER THE NATURE COAST
DURING HIGH TIDES ON MONDAY. MINOR COASTAL FLOODING COULD OCCUR
ELSEWHERE. WATER LEVELS SHOULD BEGIN TO SUBSIDE BY TUESDAY.

...RIP CURRENT IMPACT...
STRONG RIP CURRENTS WILL PERSIST FOR SEVERAL DAYS AS LARGE OCEAN
SWELLS GENERATED BY DEBBY MOVE TOWARD THE GULF COAST.

...WIND AND SEA IMPACT...
WINDS AND SEAS SHOULD SUBSIDE BELOW TROPICAL STORM FORCE BY MONDAY
AFTERNOON...BUT REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT
LEAST MID-WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JILLSON

In the hours before

Local storm report, Jun 24, 7:51 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
751 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND GST     MACDILL AIR FORCE BASE  27.85N 82.52W
06/24/2012  M41 MPH          HILLSBOROUGH       FL   AWOS

            WIND GUST OF 36 KNOTS.

&&

OGLESBY
Local storm report, Jun 24, 8:17 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
817 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     FLOOD            LAKE PANASOFFKEE        28.79N 82.13W
06/24/2012                   SUMTER             FL   PUBLIC

            E-SPOTTER REPORTED HEAVY FLOODING AROUND LAKE
            PANASOFFKEE. 6 PLUS INCHES NEAR CR 461 WEST. 8 PLUS
            INCHES OF MOVING WATER IN CR 470 AREA.

&&

RKR
Local storm report, Jun 24, 8:45 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
845 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     FUNNEL CLOUD     6 NW LAKE WALES         27.96N 81.66W
06/24/2012                   POLK               FL   TRAINED SPOTTER

            FUNNEL CLOUD TOUCH DOWN IN WINTERSET LAKE AREA, NEAR
            THOMPSON NURSERY ROAD AND SR ROAD 653. MINOR DAMAGE OF
            UNKNOWN EXTANT.

&&

RKR
Local storm report, Jun 24, 8:58 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
858 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     VENICE                  27.10N 82.46W
06/24/2012  M49 MPH          SARASOTA           FL   C-MAN STATION

            WIND GUST OF 43 KNOTS.

&&

OGLESBY
Local storm report, Jun 24, 8:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
859 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TORNADO          5 SE WINTER HAVEN       27.97N 81.66W
06/24/2012                   POLK               FL   TRAINED SPOTTER

            SEMI OVERTURNED IN DITCH WITH TREES AND POWER LINES
            DOWNED IN THE GROVE PARK AREA JUST NORTH OF THE
            INTERSECTION OF CYPRESS GARDEN ROAD AND REGISTER ROAD.

&&

NOAH
Local storm report, Jun 24, 9:02 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
902 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          5 SE WINTER HAVEN       27.97N 81.66W
06/24/2012                   POLK               FL   TRAINED SPOTTER

            SEMI OVERTURNED IN DITCH WITH TREES AND POWER LINES
            DOWNED IN THE GROVE PARK AREA JUST NORTH OF THE
            INTERSECTION OF CYPRESS GARDEN ROAD AND REGISTER ROAD.
            TIME BASED ON RADAR. REPORT WAS CORRECTED FOR TIME.

&&

NOAH

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:00 PM EDTSevere Thunderstorm WarningTBWPinellas30 min
Jun 24, 8:05 PM EDTTornado WarningTBWDeSoto, Hardee, Polk40 min
Jun 24, 8:14 PM EDTTornado WarningTBWPinellas33 min
Jun 24, 8:26 PM EDTSpecial Marine WarningTBW34 min
Jun 24, 8:26 PM EDTSevere Thunderstorm WarningTBWCharlotte, Lee, Manatee, Sarasota34 min
Jun 24, 8:42 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas, Sarasota33 min
Jun 24, 8:54 PM EDTAreal Flood WarningTBWPasco, Pinellas6 hr
Jun 24, 8:56 PM EDTTornado WarningTBWHernando, Pasco34 min
Jun 24, 9:13 PM EDTSevere Thunderstorm WarningTBWHardee, Hillsborough, Manatee, Polk32 min
Jun 24, 9:35 PM EDTRiver Flood WarningTBWHillsborough4 days
Jun 24, 9:35 PM EDTRiver Flood WarningTBWPolk13 hr
Jun 24, 9:35 PM EDTRiver Flood WarningTBWHillsborough48 hr
Jun 24, 9:35 PM EDTRiver Flood WarningTBWPasco8 days
Jun 24, 9:47 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Highlands, Hillsborough, Pasco and 1 more43 min
Jun 24, 10:36 PM EDTSpecial Weather StatementTBWHighlands39 min
Jun 25, 1:08 AM EDTAreal Flood AdvisoryTBWCitrus, Hernando, Hillsborough, Pasco, Polk, Sumter3 hr
Jun 25, 1:44 AM EDTSpecial Marine WarningTBW46 min
Jun 25, 2:32 AM EDTSpecial Marine WarningTBW118 min
Jun 25, 2:43 AM EDTAreal Flood WarningTBWPinellas6 hr
Jun 25, 3:20 AM EDTTornado WarningTBWHillsborough5 min
Jun 25, 3:50 AM EDTTornado WarningTBWHernando, Pasco25 min
Jun 25, 4:09 AM EDTSevere Thunderstorm WarningTBWHillsborough36 min
Jun 25, 7:17 AM EDTSpecial Weather StatementTBWManatee43 min
Jun 25, 8:00 AM EDTSpecial Weather StatementTBWCharlotte, Lee45 min
Jun 25, 8:25 AM EDTAreal Flood AdvisoryTBWCharlotte, Lee, Manatee, Sarasota80 min
Jun 25, 8:31 AM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Manatee, Sarasota29 min
Jun 25, 9:03 AM EDTSpecial Weather StatementTBWLee42 min
Jun 25, 10:00 AM EDTAreal Flood AdvisoryTBWManatee, Sarasota90 min
Jun 25, 10:06 AM EDTTornado WarningTBWHardee, Highlands, Polk39 min
Jun 25, 12:23 PM EDTRiver Flood WarningTBWManatee34 hr
Jun 25, 12:38 PM EDTSpecial Marine WarningTBW37 min
Jun 25, 1:24 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Sarasota36 min
Jun 25, 3:28 PM EDTRiver Flood WarningTBWHernando, Pasco21 hr
Jun 25, 3:28 PM EDTRiver Flood WarningTBWPasco, Sumter21 hr
Jun 25, 3:28 PM EDTRiver Flood WarningTBWCitrus31 hr
Jun 25, 3:28 PM EDTRiver Flood WarningTBWCitrus, Levy31 hr
Jun 25, 6:56 PM EDTAreal Flood WarningTBWCitrus, Hernando, Hillsborough, Pasco, Pinellas24 hr
Jun 25, 7:20 PM EDTTornado WarningTBWHillsborough, Manatee, Polk25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.